Fatou and brothers Riesz theorems in the infinite-dimensional polydisc

Research output: Contribution to journalArticle

Abstract

We study the boundary behavior of functions in the Hardy spaces on the infinite-dimensional polydisc. These spaces are intimately related to the Hardy spaces of Dirichlet series. We exhibit several Fatou and Marcinkiewicz- Zygmund type theorems for radial convergence of functions with Fourier spectrum supported on N0∞∪(−N0∞). As a consequence one obtains easy new proofs of the brothers F. and M. Riesz Theorems in infinite dimensions, as well as being able to extend a result of Rudin concerning which functions are equal to the modulus of an H 1 function almost everywhere to T . Finally, we provide counterexamples showing that the pointwise Fatou theorem is not true in infinite dimensions without restrictions to the mode of radial convergence even for bounded analytic functions.

Details

Authors
Organisations
External organisations
  • University of Helsinki
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematical Analysis
Original languageEnglish
Pages (from-to)429-447
JournalJournal d'Analyse Mathematique
Volume137
Issue number1
Early online date2019
Publication statusPublished - 2019
Publication categoryResearch
Peer-reviewedYes